# SDR REXA97195

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Fluid
- Part number: 5606
- Condition: Req'D Service
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC QUANTITY LEVEL LOW.  CWP WENT OFF IN-FLIGHT.  SERVICED HYDRAULIC FLUID.  (X)
